Journal of Differential Geometry

A formula for the radial part of the Laplace-Beltrami operator

Sigurdur Helgason

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 411-419.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430502

Digital Object Identifier
doi:10.4310/jdg/1214430502

Mathematical Reviews number (MathSciNet)
MR0301460

Zentralblatt MATH identifier
0238.58013

Subjects
Primary: 43A85: Analysis on homogeneous spaces
Secondary: 28A70 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Helgason, Sigurdur. A formula for the radial part of the Laplace-Beltrami operator. J. Differential Geom. 6 (1972), no. 3, 411--419. doi:10.4310/jdg/1214430502. https://projecteuclid.org/euclid.jdg/1214430502


Export citation